# SDR DALA1033015637

- Difficulty date: November 20, 2010
- Submitted: November 22, 2010
- Operation: Air carrier
- Aircraft: N537US
- Make and model: Boeing 757251
- Aircraft serial: 26484
- Aircraft time: 47,619 hours, 16,795 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L-CHECK WHILE WORKING EA 56-209491 SECTION IV REPAIR PART A DAMAGE REMOVAL/INSP, INSPECTORS FOUND FURTHER DAMAGE.  REMOVE AND DISCARD THE EXISTNG DOUBLER CUT OUT DAMAGE APPROX 9.5 X 10" HFEC INSPECTED IAW NTM 51-00-19, PART 6 THE EDGE OF THE SKIN TRIM OUT TO ENSURE THAT NO CRACKS EXIST HFEC INSPECTED FASTENERS HOLES COMMON TO THE SKIN REPAIR IAW NDT MANUAL FABRICATE THE REPAIR PARTS AS SHOWN IN FIG 1.  FABRICATE AND INSTALL FILLERS AS REQ WEIGH THE FILLERS REPAIR DOUBLERS AND TRIPLER.  INSTALL REPAIR PARTS 1 MAT USED 2024T3 .063"C BATCH NR 1905681 IDENTIFY THE REPAIR AS ENGINEERING APPROVED. RESTORE AND GAIN ACCESS. ACCOMPLISHED TEMPORARY REPAIR IAW ER/A 486726-14 REV-ORIGINAL-SECTION 1.  THE SECTION 11 OF THIS ER/A IS TO BE ACCOMPLISHED WITHIN 24 MONTHS FROM 19 NOV 2010 OR WITHIN 3000FC AFTER SEC 1 REF.
